Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had antibiotics for flu infection which infected lungs and has muscle and joint pain. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
my wife had a course of anti-biotics for a flu infection that seemed to infect her lungs.
Now she has sore muscles and joints. Could the anti-biotics have caused that? what could give her relief?
Posted Sat, 26 Oct 2013 in Infections
Answered by Dr. Shanthi.E 17 minutes later
Brief Answer:
Flu infection is more likely cause of her symptoms

Detailed Answer:

Going by the information that you have provided, it is likely that the antibiotics could have caused the sore muscles and joints.

However, in my view, more than the antibiotics causing this, it seems more likely a sequel to the flu infection as such.

I mean to say, I would attribute the sore muscles and joints more to the flu infection rather than the antibiotic course.

For symptomatic relief, you can give your wife Panadol or Tylenol as and when required.

In addition, please do give her plenty of fluids to drink orally. She must be fine soon.

I wish her speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor